# SDR DALA2015022701746

- Difficulty date: February 20, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1470
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO EXTERIOR SKIN AT STA 1470, RBL 6 HAS CORROSION AT ANTENNA LOCATION. CUT OUT DAMAGE, FABRICATED AND INSTALLED DOUBLER ON SKIN AT STA 1470, RBL 6 AT ANTENNA LOCATION IAW SRM.
